Home About us Current issue Back issues Submission Instructions Advertise Contact Login   

Search Article 
  
Advanced search 
 
Saudi Journal of Kidney Diseases and Transplantation
Users online: 439 Home Bookmark this page Print this page Email this page Small font sizeDefault font size Increase font size 


 
CASE REPORT Table of Contents   
Year : 2016  |  Volume : 27  |  Issue : 5  |  Page : 1021-1025
Posterior reversible encephalopathy syndrome in a 5-year-old boy with steroid-dependent nephrotic syndrome


Department of Pediatric Nephrology, Bangabandhu Sheikh Mujib Medical University, Shahbag, Dhaka, Bangladesh

Correspondence Address:
Md. Habibur Rahman
Department of Pediatric Nephrology, Bangabandhu Sheikh Mujib Medical University, Shahbag, Dhaka 1000
Bangladesh
Login to access the Email id


DOI: 10.4103/1319-2442.190880

PMID: 27752014

Rights and Permissions

Posterior reversible encephalopathy syndrome (PRES) is a rare clinical and radiological phenomenon is encountered in children compared to adults. In our center, a 5-yearold boy with steroid-dependent nephrotic syndrome (SDNS) presented with headache and blurring of vision during relapse after a long course of immunosuppressive therapy. Evaluation by computed tomography scan of the brain showed that the child had hypodense areas throughout the occipital region of the brain. All signs of PRES, except papilledema, resolved after seven days of supportive treatment evidenced by subsequent radiological evaluation. PRES should be kept in mind in any nephrotic child who is on prolonged immunosuppressive therapy.


[FULL TEXT] [PDF]*
Print this article  Email this article
    

  Similar in PUBMED
    Search Pubmed for
    Search in Google Scholar for
   Citation Manager
  Access Statistics
   Reader Comments
   Email Alert *
   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1360    
    Printed6    
    Emailed0    
    PDF Downloaded234    
    Comments [Add]    

Recommend this journal